# SDR CA960304011

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520J
- Propeller: Mcauly 3AF32C93
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Deice Tank
- Condition: Cracked
- Location: Vent Line Weld
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 1 INCH CRACK AT WELDMENT OF VENT LINE AND LOWER SECTION TANK SKIN. AREA APPEARS CORRODED AND VENT LINE SECTION BELOW TANK APPEARS TO HAVE HAD AN IMPACT.
